A boundary value problem for second-order nonlinear difference equations on the integers
Articles > Article ยท 2005
Authors: Fadime DAL, GS GUSEINOV
The ANZIAM Journal, Journal Indexed in SCI Expanded, International, WoS, 2005, vol 47, pp 237-248
DOI: 10.1017/s1446181100010002
Summary
Abstract In this study, we are concerned with a boundary value problem (BVP) for nonlinear difference equations on the set of all integers Z. under the assumption that the left-hand side is a second-order linear difference expression which belongs to the so-called Weyl-Hamburger limit-circle case. The BVP is considered in the Hilbert space l2 and includes boundary conditions at infinity. Existence and uniqueness results for solution of the considered BVP are established.